# SDR GAIA03136ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1505100612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND C-2 DOOR CUTOUT AFT FRAME BS 990 INNER CHORD IS CRACKED AND CORRODED AT STR 27 RT.  REF FASI N/R NR 61484, CUT OUT DAMAGE AND INSTALLED ANGLE REPAIR PER B727 SRM 51-40-4 FIG 3.  (M)
